Hiroshima Mathematical Journal

Based modules and good filtrations in algebraic groups

Masaharu Kaneda

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 28, Number 2 (1998), 337-344.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206126765

Digital Object Identifier
doi:10.32917/hmj/1206126765

Mathematical Reviews number (MathSciNet)
MR1637330

Zentralblatt MATH identifier
0920.20030

Subjects
Primary: 20G30: Linear algebraic groups over global fields and their integers
Secondary: 20G05: Representation theory

Citation

Kaneda, Masaharu. Based modules and good filtrations in algebraic groups. Hiroshima Math. J. 28 (1998), no. 2, 337--344. doi:10.32917/hmj/1206126765. https://projecteuclid.org/euclid.hmj/1206126765


Export citation

References

  • [1] Jantzen, J. C., Representations of Algebraic Groups, PAM 131, 1987 (Academic Press)
  • [2] Jantzen, J. C., Lectures on Quantum Groups, GSM 6, 1995 (AMS)
  • [3] Lusztig, G., Finite dimensional Hopf algebras arising from quantized universal enveloping algebras, J. Amer. Math. Soc. 3 (1990), 257-296
  • [4] Lusztig, G., Quantum groups at roots of 1, Geom. Ded. 35 (1990), 89-114
  • [5] Lusztig, G., Introduction to Quantum Groups, PM110, 1993 (Birkhauser)
  • [6] Mathieu, O., Filiations of G-modules, Ann. Sci. Ecol. Norm. Sup. 23 (1990), 625-644
  • [7] Paradowski, J., Filtrations of modules over the quantum algebra, Proc. Symp. Pure Math. 56-2, 93-108 1994 (AMS)
  • [8] Xi, N., Irreducible modules of quantized enveloping algebras at roots of 1, Publ. RIMS 32-2 (1996), 235-276